Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 3, NWS Lake Charles, LA

January 3, 2015Jasper County, Tyler County, Texas

NWS Lake Charles, LA issued this river flood warning at Jan 3, 2015, 7:50 PM CST for Jasper County, Tyler County, Texas. It took effect at Jan 4, 2015, 5:12 AM CST. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Jan 3, 2015, 7:50 PM CST (01:50 UTC)
In effect from
Jan 4, 2015, 5:12 AM CST
Expired
Jan 6, 2015, 7:02 PM CST
In force
62 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Jasper County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 120 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Town Bluff (TBFT2). The gauge peaked at 65.84 ft at Jan 4, 2015, 11:00 AM CST.

actionminormoderate607001/0401/0501/0601/0701/08
Action stage
64 ft
Minor stage
68 ft
Moderate stage
72 ft
Major stage
82.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WGUS44 KLCH 040150
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
750 PM CST SAT JAN 3 2015

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

TXC241-457-041550-
/O.NEW.KLCH.FL.W.0003.150104T1112Z-150107T0000Z/
/TBFT2.1.ER.150104T1112Z.150104T1800Z.150106T1200Z.NO/
750 PM CST SAT JAN 3 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR TOWN BLUFF.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 61.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 65.6 FEET BY TOMORROW AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT STAGES NEAR 64.0 FEET...MINOR FLOODING WILL OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
7 follow-up statements
421 
WGUS84 KLCH 040205
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
805 PM CST SAT JAN 3 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 
  NECHES RIVER NEAR TOWN BLUFF 

LAC079-041605-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150108T1200Z.000000T0000Z.NO/
805 PM CST SAT JAN 3 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM SATURDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  THURSDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...ROADS UPSTREAM FROM GLENMORA, 
  INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU 
  AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE 
  SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE 
  RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-041605-
/O.CON.KLCH.FL.W.0002.150104T1800Z-000000T0000Z/
/OTBL1.1.ER.150104T1800Z.150107T0000Z.000000T0000Z.NO/
805 PM CST SAT JAN 3 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  5:00 AM SATURDAY THE STAGE WAS 3.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 4.6 FEET BY WEDNESDAY MORNING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-041605-
/O.CON.KLCH.FL.W.0004.150106T0600Z-150107T1800Z/
/LCHL1.1.ER.150106T0600Z.150106T0600Z.150107T0600Z.NO/
805 PM CST SAT JAN 3 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM LATE MONDAY NIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FLUCTUATE NEAR FLOOD STAGE THE
  NEXT SEVERAL DAYS.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR MARSHLAND FLOODING 
  OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

TXC241-457-041605-
/O.CON.KLCH.FL.W.0003.150104T1112Z-150107T0000Z/
/TBFT2.1.ER.150104T1112Z.150104T1800Z.150106T1200Z.NO/
805 PM CST SAT JAN 3 2015

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 61.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 65.6 FEET BY TOMORROW AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT STAGES NEAR 64.0 FEET...MINOR FLOODING WILL OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
704 
WGUS84 KLCH 041714
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1114 AM CST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 
  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-050714-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150108T1200Z.000000T0000Z.NO/
1114 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM SUNDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND 
  THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS 
  UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE 
  COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-050713-
/O.EXT.KLCH.FL.W.0002.150104T2315Z-000000T0000Z/
/OTBL1.1.ER.150104T2315Z.150110T1800Z.000000T0000Z.NO/
1114 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5:00 AM SUNDAY THE STAGE WAS 3.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 4.7 FEET BY SATURDAY EARLY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-050713-
/O.EXT.KLCH.FL.W.0004.150105T0600Z-150109T1800Z/
/LCHL1.1.ER.150105T0600Z.150105T1200Z.150109T0600Z.NO/
1114 AM CST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM LATE TONIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 2.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR MARSHLAND FLOODING 
  OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

TXC241-457-050713-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-150108T1017Z/
/TBFT2.1.ER.150104T0632Z.150105T1800Z.150107T2217Z.NO/
1114 AM CST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 65.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.1 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
714 
WGUS84 KLCH 050406
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1006 PM CST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER AT OLD TOWN BAY 
  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC079-051806-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150109T1800Z.000000T0000Z.NO/
1006 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM SUNDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  SATURDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...ROADS UPSTREAM FROM GLENMORA, 
  INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU 
  AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE 
  SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE 
  RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-051806-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-150110T1200Z/
/OTBL1.1.ER.150105T0951Z.150106T0600Z.150109T1200Z.NO/
1006 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 PM SUNDAY THE STAGE WAS 2.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE AROUND FLOOD STAGE FOR THE NEXT
  SEVERAL DAYS WITH CRESTS BETWEEN 4.5 AND 4.7 FEET MONDAY AND TUESDAY.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-051806-
/O.CON.KLCH.FL.W.0004.150105T0600Z-150109T1800Z/
/LCHL1.1.ER.150105T0600Z.150105T1200Z.150109T0600Z.NO/
1006 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 2.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE AROUND FLOOD STAGE FOR THE NEXT
  SEVERAL DAYS.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR MARSHLAND FLOODING 
  OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

TXC241-457-051806-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-150108T1700Z/
/TBFT2.1.ER.150104T0632Z.150104T1730Z.150108T0500Z.NO/
1006 PM CST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SUNDAY THE STAGE WAS 65.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL REMAIN IN A FLAT CREST NEAR 65.9 FEET THEN
  BEGIN A SLOW FALL TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY BEFORE MIDNIGHT.
* IMPACT...AT STAGES NEAR 64.0 FEET...MINOR FLOODING WILL OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
897 
WGUS84 KLCH 051612
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1012 AM CST MON JAN 5 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER AT OLD TOWN BAY 
  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-060612-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150109T0000Z.000000T0000Z.NO/
1012 AM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  FRIDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND 
  THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS 
  UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE 
  COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-060612-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-150109T0600Z/
/OTBL1.1.ER.150106T0000Z.150106T0000Z.150108T0600Z.NO/
1012 AM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM MONDAY THE STAGE WAS 3.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

TXC241-457-060611-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-150108T0500Z/
/TBFT2.1.ER.150104T0632Z.150104T1730Z.150107T1700Z.NO/
1012 AM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 65.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 65.8 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY 
  MORNING.
* IMPACT...AT STAGES NEAR 64.0 FEET...MINOR FLOODING WILL OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
771 
WGUS84 KLCH 060144
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
744 PM CST MON JAN 5 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER AT OLD TOWN BAY 
  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-061544-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150109T1200Z.000000T0000Z.NO/
744 PM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  FRIDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND 
  THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS 
  UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE 
  COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-061544-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-150109T1200Z/
/OTBL1.1.ER.150106T0600Z.150106T0600Z.150108T1200Z.NO/
744 PM CST MON JAN 5 2015

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 3.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

TXC241-457-061544-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-150108T0600Z/
/TBFT2.1.ER.150104T0632Z.150104T1730Z.150107T1800Z.NO/
744 PM CST MON JAN 5 2015

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM MONDAY THE STAGE WAS 65.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 65.7 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 64.0 FEET...MINOR FLOODING WILL OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
956 
WGUS84 KLCH 061457
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
857 AM CST TUE JAN 6 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-070457-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150108T1800Z.000000T0000Z.NO/
857 AM CST TUE JAN 6 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM TUESDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  FRIDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND 
  THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS 
  UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE 
  COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-061527-
/O.CAN.KLCH.FL.W.0002.000000T0000Z-150109T1200Z/
/OTBL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
857 AM CST TUE JAN 6 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* AT  5:00 AM TUESDAY THE STAGE WAS 3.4 FEET.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS NO LONGER FORECAST TO RISE TO
  FLOOD STAGE.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

TXC241-457-070456-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-150107T0923Z/
/TBFT2.1.ER.150104T0632Z.150104T1730Z.150106T2123Z.NO/
857 AM CST TUE JAN 6 2015

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 65.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT STAGES NEAR 64.0 FEET...MINOR FLOODING WILL OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
160 
WGUS44 KLCH 070102
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
702 PM CST TUE JAN 6 2015

TXC241-457-070132-
/O.CAN.KLCH.FL.W.0003.000000T0000Z-150107T0923Z/
/TBFT2.1.ER.150104T0632Z.150104T1730Z.150106T2024Z.NO/
702 PM CST TUE JAN 6 2015

* AT  6:00 PM TUESDAY THE STAGE WAS 63.2 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 64.0 FEET.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 3, 6:03 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Jan 3, 6:03 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 PM CST SAT JAN 3 2015

.DISCUSSION...
04/00Z TAF ISSUANCE.

&&

.AVIATION...
A LARGE BAND OF SHRA/TSRA CONTINUES TO MOVE EAST ALONG/BEHIND A
CDFNT THAT HAS NOW MOVED EAST OF THE ACADIANA TERMINALS. ACTIVITY
WILL CONTINUE TO AFFECT THOSE TERMINALS THROUGH 03Z...WITH LOW
CLOUDS/IFR CIGS FOR THE REMAINDER OF THE AREA WITH WLY WINDS
AROUND 5 KT. SKIES WILL GRADUALLY CLEAR FM THE WEST
TONIGHT...LEAVING THE POTENTIAL FOR AREAS OF FOG TO DEVELOP
LOWERING VISBYS TO IFR AT TIMES. CLOUDS LINGERING OVERNIGHT AT
LFT/ARA SHOULD LIMIT FOG DEVELOPMENT AT THESE SITES BUT WILL
DEPEND ON HOW QUICKLY CLEARING OCCURS. OTHERWISE...CONDITIONS WILL
RAPIDLY IMPROVE SUNDAY MORNING WITH THE PASSAGE OF A SECONDARY
CDFNT THAT WILL BRING GUSTY NWLY WINDS AND VFR TO THE AREA. 24

&&

.PREV DISCUSSION... /ISSUED 324 PM CST SAT JAN 3 2015/

DISCUSSION...
LEADING EDGE OF A SURFACE COLD FRONT AND BEST LOW LEVEL
CONVERGENCE IS MOVING ACROSS LOWER ACADIANA. AHEAD OF THE
FRONT...TEMPERATURES AND DEW POINTS ARE IN THE LOWER 70S WITH
DECENT SOUTHERLY INFLOW. THERE IS A SMALL WINDOW FOR PORTIONS OF
LOWER SAINT MARIN AND SAINT MARY PARISH TO SEE A ROTATING SURFACE
ROOTED STORM. THE TORNADO WATCH NUMBER 1 ISSUED BY THE STORM
PREDICTION CENTER IS OUT THROUGH 6 PM CST. HOWEVER...IT WILL
LIKELY BE CANCELLED WITHIN THE HOUR AS SURFACE FRONT SHOULD BE
ABOUT THROUGH THE SEVERE POTENTIAL ZONE BY OR SHORTLY AFTER 4 PM.

UPPER LEVEL LOW AND ASSOCIATED TROUGH IS ACROSS NORTHERN TEXAS AND
MOVING OFF TO THE EAST-NORTHEAST. THIS SYSTEM WILL PROVIDED GOOD
ISENTROPIC LIFT AND MOISTURE ADVECTION THROUGH THE EVENING
HOURS ACROSS THE LOUISIANA ZONES...WITH BANDS OF SHOWERS AND EMBEDDED
THUNDERSTORMS. THE MAIN HAZARD FROM THIS ACTIVITY WILL BE LOCALLY
HEAVY RAINFALL. BASIN AVERAGE WILL BE BETWEEN 1 TO 2 INCHES...WITH
ISOLATED HIGHER AMOUNTS...THAT MAY CAUSE SOME FLOODING OF THE
USUAL POOR DRAINAGE ROADWAYS AND LOW LYING AREAS.

UPPER LEVEL TROUGH IS EXPECTED TO BE EAST OF THE AREA BY SUNDAY
MORNING...ENDING RAIN CHANCES. THIS SYSTEM WILL MERGE WITH
NORTHERN STREAM PROVIDING A DIGGING UPPER LEVEL TROUGH ACROSS THE
EASTERN U.S. WITH A BUILDING UPPER LEVEL RIDGE OVER THE WESTERN
U.S. IN RESPONSE. THIS WILL ALLOW AN ARCTIC AIR MASS TO SPILL DOWN
FROM CANADA TO THE GULF SOUTH FOR THE WEEK AHEAD.

THE FIRST EPISODE WILL PRODUCE A LIGHT FREEZE FOR MOST OF THE AREA
ON SUNDAY NIGHT INTO MONDAY MORNING...THEN A COLD AIR MASS WILL
MOVE DOWN FOR MID WEEK WITH A 1050+ MB HIGH SETTLING OVER THE
REGION ON WEDNESDAY NIGHT/THURSDAY MORNING. FREEZING CONDITIONS
LIKELY FOR EVERYONE...WITH HARD FREEZE POSSIBLE FOR THE NORTHERN
ZONES WITH LOWS IN THE LOW TO MID 20S.

RUA

MARINE...
A COLD FRONT WILL DEPART THE COASTAL WATERS THIS EVENING. NORTH
WINDS WILL INCREASE OVER THE COASTAL WATERS ON SUNDAY AS GOOD COLD
AIR ADVECTION OCCURS OVER THE RELATIVELY WARMER GULF WATERS...AND
PRESSURE GRADIENT INCREASES. SMALL CRAFT ADVISORY CONDITIONS LOOK
LIKELY AND WILL GO AHEAD AND ISSUE A SMALL CRAFT ADVISORY FOR THE
NEAR SHORE AND OUTER WATERS FROM SUNDAY MORNING THROUGH SUNDAY NIGHT.

A COLD AIR MASS LOOKS TO BUILD DOWN FOR MID WEEK...WITH STRONG
SMALL CRAFT ADVISORY TO POSSIBLE GALE CONDITIONS LATE WEDNESDAY.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  45  55  33  49 /  20   0   0   0
KBPT  44  56  34  52 /  10   0   0   0
KAEX  42  53  30  47 /  20   0   0   0
KLFT  51  58  36  50 /  60   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO 6 AM CST MONDAY FOR
     COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
     COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20
     NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA
     TO HIGH ISLAND TX FROM 20 TO 60 NM-WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM MIDNIGHT CST TONIGHT THROUGH
     LATE TONIGHT FOR COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM-COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM-COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM-WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
     WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     FROM 20 TO 60 NM.

&&

PUBLIC/MARINE...07
AVIATION...24
Hazardous weather outlook, Jan 3, 4:57 AM CST, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 AM CST SAT JAN 3 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
457 AM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE ACROSS THE REGION THROUGH MID DAY. WIDESPREAD
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WHILE THE FRONT IS IN
THE AREA. THERE IS VERY LOW CHANCE OF SEVERE WEATHER THROUGH MID
DAY UNTIL THE FRONT MOVES EAST OF THE ATCHAFALAYA BASIN. AN
ISOLATED STRONG WIND GUST OR POSSIBLY WEAK TORNADO WILL BE THE
MAIN THREAT. RAIN CHANCES WILL DECREASE THROUGH THE AFTERNOON AND
NIGHT FROM WEST TO EAST.

DENSE FOG ALONG THE COASTAL AREAS WILL ALSO MIX OUT THIS MORNING
AS THE COLD FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY WITH A LIGHT
FREEZE POSSIBLE MONDAY MORNING NORTH OF INTERSTATE 10 IN SOUTHEAST
TEXAS AND NORTH OF HIGHWAY 190 IN LOUISIANA. A MUCH STRONGER COLD
FRONT WILL MOVE ACROSS THE REGION WEDNESDAY WITH A HARD FREEZE
POSSIBLE FOR A LARGE PORTION OF THE AREA THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-041200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
457 AM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A DENSE SEA FOG ADVISORY IS IN EFFECT THIS MORNING. VISIBILITY
WILL IMPROVE THROUGH TODAY AS A COLD FRONT MOVES THROUGH.

A MODERATE SOUTH FLOW IS EXPECTED THIS MORNING AHEAD OF THE FRONT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY. GUSTY WINDS
OVER 35 KNOTS MAY OCCUR WITH SOME OVER THE STRONGEST STORMS,
ESPECIALLY ALONG THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS SUNDAY
MORNING WITH A MODERATE TO STRONG OFFSHORE FLOW EXPECTED. AN SMALL
CRAFT ADVISORY MAY BE NEEDED BY SUNDAY AFTERNOON INTO MONDAY
MORNING. THE MODERATE TO STRONG FLOW MAY PUSH WATER LEVELS AT THE
COAST TO BELOW 1 FOOT BELOW MLLW SUNDAY MORNING.

A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS DURING THE
MIDDLE OF THE WEEK WITH A STRONG NORTH FLOW EXPECTED AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.